# SDR SWIA2019112246789

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND FLOOR SUPPORT BRACKET MOUNTED ON STRAP AT FS319.00 AS CORRODED AREAS. (MARKED)  (C-CHECK) RO: 11/21/2019   REMOVED CORROSION FROM FLOOR SUPPORT BRACKET "T" FITTING, AND EVALUATED OUT-OF-LIMITS IAW SRM. REMOVED AND INSTALLED NEW "T" FITTING. IAW SRM. COMPLIED WITH TASK CARD. COMPLETED FORM M-337.
